# SDR WWMA9500038

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 968
- Engine: Garrtt TPE33112UAR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Seal
- Part number: 31070512
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3280 - BFL/LAX - PILOT REPORTED THAT THE LEFT ENGINE FLOW SMELLS OF OIL.  MAINTENANCE REMOVED THE COMPRESSOR SEAL AND ROTOR AND REPLACED WITH NEW SERVICABLE UNIT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
